# SDR SWAA2021081094323

- Difficulty date: July 13, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016 S24l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT SKIN PANEL AT BUTT JOINT BS 1016 HAS CORROSION BETWEEN STR 24L - 24R ; / [01] REMOVED PAINT AT DISCREPANCY AREA PER REF AMM 51-21-11; [02] REMOVED CORROSION AT DISCREPANCY AREA PER REF SRM 53-00-01-1A-1; [03] REMOVED 11EA FASTENERS AT BLENDED AREA PER REF SRM 51-40-02; [04] CORROSION REMOVAL SRM REFERENCE 51-10-02; [05] PERFORMED VISUAL INSPECTION WITH A 10X MAGNIFYING GLASS AT DISCREPANCY AREA PER REF SRM 51-10-02-0G-0. NO ADDITIONAL DAMAGE NOTICE.; [06] VERIFIED ACTION 5 NO ADDITIONAL DAMAGE FOUND; [07] ET INSPECTED BLEND/HOLES/COUNTERSINKS IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; PROCEDURE 16 AND PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED.  CAL ID IS000450  UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.076' CAL ID ATS2031 E650; [08] VERIFIED BLEND OUT L=11 W=2 ORIGINAL MATERIAL THICKNESS IS .080'' AND LOWEST THICKNESS IS .076''. MATERIAL REMOVAL IS LOCATED IN THE 2ND ROW OF A 2-ROW BUTT; THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-00-01-1A-1 FIG. 103 DETAIL E; [09] RE-VERIFIED BLEND OUT AREA L= 27'' AND W=2'';
